Re: Effexor Withdrawal Effects


Thursday, Mar 10, 2005

Re: Effexor Withdrawal Effects

Posted by ftryan on 06/28/04 at 12:44 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I have been trying to get a doctor to take me off effexor for months. since i am in another sate now and no one here put me on it they are all scared to do anything even though Ive had the OK form first doctor. I had to take it into my own hands finally and tapered it off slowly 225 a week, 150 a week, 75 a week, then the half capsule, then just a few grains. Now I’m off the last bit and I’m only a bit brain zapped but awfully ADD and a lil weepy and panicky, nothing like i felt at the worst of my panic anxiety when i was still on effexor years ago. I am still not sure if it helps or hurts to have the term brain zaps, but i always did HATE roller coasters. They need to legalize THC for anti nausea for with drawl or just not put people on it without lying and saying they can easily come off in a year or two.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
geoff 0 07/15/04 06:43 AM


Submit Your Reply
Your Name
Your Email
Topic
Message